# SDR HALA2018120400626

- Difficulty date: December 2, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 14,175 hours, 2,215 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Packing
- Condition: Leaking
- Location: Hyd Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB - HYD B ENG 1 PUMP LO PR HYD B SYS LOW PR ECAM.// BLUE HYD INDICATED 1/4 FULL AT BLOCK IN. CREW REPORTED ENG 1 EDP ISOLATED AFTER MSG. NO CAVITATION TO ENG 1 EDP NOTED, ALL DPI 
CHECKED OK. FOUND PACKING ON BLUE HP MANIFOLD LEAKING. REPLACED PACKING PER AMM 29-12-53. SVC BLUE HYD TO FULL PER AMM 12-12-29 OPS+ LEAK CHK OK.
